# SDR AALA202106279006

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 12,597 hours, 4,801 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER CYLINDER AT R1 IS AT 1500 PSI AND REQUIRES SERVICING. SERVICED DOOR DAMPER CYLINDER AT R1 TO SET PRESSURE PER AMM 52-10-00.
